Rational homotopy type of the moduli of representations with Borel mold

Kazunori Nakamoto, Takeshi Torii

Research output: Contribution to journalArticle

3 Citations (Scopus)


In this note we study the rational homotopy types of the moduli space of representations with Borel mold for free monoid and related varieties. The moduli space has a fiber bundle structure over the configuration space in the affine space. We show that the minimal model of the moduli space with mixed Hodge structure is equivalent to the tensor product of minimal models of the configuration space and of the fiber.

Original languageEnglish
Pages (from-to)507-538
Number of pages32
JournalForum Mathematicum
Issue number3
Publication statusPublished - May 1 2012


  • Rational homotopy type
  • muduli space of representations
  • representations with Borel mold

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Rational homotopy type of the moduli of representations with Borel mold'. Together they form a unique fingerprint.

  • Cite this